Sur l'existence des intégrales asymptotiques des équations différentielles issues d'un ensemble de dimension zéro

Jacek Szarski; T. Ważewski

Colloquium Mathematicae (1958)

  • Volume: 6, Issue: 1, page 215-218
  • ISSN: 0010-1354

How to cite

top

Szarski, Jacek, and Ważewski, T.. "Sur l'existence des intégrales asymptotiques des équations différentielles issues d'un ensemble de dimension zéro." Colloquium Mathematicae 6.1 (1958): 215-218. <http://eudml.org/doc/210365>.

@article{Szarski1958,
author = {Szarski, Jacek, Ważewski, T.},
journal = {Colloquium Mathematicae},
keywords = {ordinary differential equations},
language = {fre},
number = {1},
pages = {215-218},
title = {Sur l'existence des intégrales asymptotiques des équations différentielles issues d'un ensemble de dimension zéro},
url = {http://eudml.org/doc/210365},
volume = {6},
year = {1958},
}

TY - JOUR
AU - Szarski, Jacek
AU - Ważewski, T.
TI - Sur l'existence des intégrales asymptotiques des équations différentielles issues d'un ensemble de dimension zéro
JO - Colloquium Mathematicae
PY - 1958
VL - 6
IS - 1
SP - 215
EP - 218
LA - fre
KW - ordinary differential equations
UR - http://eudml.org/doc/210365
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.